Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

August 2, 2012Jefferson County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 2, 2012, 1:27 PM EDT for Jefferson County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2012, 1:27 PM EDT (17:27 UTC)
Expired
Aug 2, 2012, 2:15 PM EDT
In force
48 min
Issued by
NWS Atlanta, GA

County Jefferson County, GA

The radar

The Robins AFB radar (KJGX), 101 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.5 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2296 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2296 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1169 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

871 
WWUS82 KFFC 021727
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
127 PM EDT THU AUG 2 2012

GAZ076-086-021815-
127 PM EDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN EMANUEL AND JEFFERSON COUNTIES UNTIL 215 PM EDT...

AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MOXLEY...MOVING EAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
EMANUEL AND JEFFERSON COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE BARTOW...LOUISVILLE...THREE POINTS...
COLEMANS LAKE...MOXLEY AND WADLEY. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3269 8221 3285 8252 3310 8248 3310 8228
      3304 8228 3301 8227 3293 8227 3284 8231
      3281 8221
TIME...MOT...LOC 1727Z 291DEG 3KT 3295 8246

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 2, 7:45 AM EDT, 5 hours 42 minutes earlier.

Area forecast discussion, Aug 2, 7:45 AM EDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 AM EDT THU AUG 2 2012

.PREV DISCUSSION... /ISSUED 442 AM EDT THU AUG 2 2012/

SHORT TERM /TODAY THROUGH FRIDAY/...
BOUNTIFUL AVAILABLE MOISTURE THIS MORNING WITH DEWPOINTS STILL IN
THE 70S ACROSS MOST OF THE STATE. PATCHY FOG POSSIBLE UNTIL ABOUT
15Z WHEN HEATING AND MIXING SHOULD HELP ELIMINATE FOG. A SURFACE
BOUNDARY STRETCHING ALONG THE I-85 CORRIDOR MAY PROVIDE SOME FORCING
FOR CONVECTION FURTHER SOUTH TODAY. CURRENT INFRARED SATELLITE
IMAGERY SHOWS SOME CLOUD TOPS AROUND -30 C AHEAD OF THE BOUNDARY IN
THE SOUTHERN PORTIONS OF THE CWA. LEFT OVER BOUNDARIES FROM
YESTERDAYS CONVECTION MAY ALSO AID IN INITIATION AROUND METRO ATL
TODAY.

RAISED POPS HIGHER THAN GUIDANCE FOR MOST OF CWA...ALTHOUGH RIDGE OF
HIGH PRESSURE CENTERED OVER THE GULF OF MEXICO WILL FINGER INTO NW
GEORGIA...HELPING TO SUPPRESS CONVECTION THERE RELATIVE TO THE REST
OF THE CWA. SUMMER CONTINUES TO REIGN WITH WEAK 0-6KM BULK SHEAR
/VALUES BELOW 25 KTS/ AND MUCAPE VALUES ABOVE 2000 J/KG OVER MOST OF
THE CWA THURSDAY AFTERNOON. HEAT INDICES WILL BE ABOVE 105 IN THE
EXTREME SOUTHERN PORTIONS OF THE CWA THURSDAY AFTERNOON. WHILE THE
CRITERIA FOR A HEAT ADVISORY HAS NOT BEEN MET...IT IS STILL
ADVISABLE THAT PRECAUTIONS BE TAKEN FOR THOSE WHO MAY BE SENSITIVE
TO HEAT OR WORKING OUTDOORS. FRIDAYS HEAT INDICES FORECAST TO STAY
BELOW 105 OVER MOST AREAS.

UPPER LEVEL SHORTWAVE TROUGH WELL DEFINED IN THE 00Z GFS AND 00Z
NAM...EXITING SOUTH GEORGIA INTO NORTH FLORIDA THURSDAY INTO
FRIDAY...WILL AID RAIN CHANCES IN SOUTHERN PORTIONS OF THE CWA. GFS
IS SLIGHTLY DRIER THAN THE NAM OVER THE CWA THROUGH THE SHORT
TERM...ALTHOUGH BOTH HINT AT JUST ENOUGH MOISTURE AND FORCING TO
KEEP RAIN CHANCES MENTIONABLE CWA-WIDE ON THURSDAY AND FRIDAY. USED
A MODEL GUIDANCE BLEND FOR TEMPERATURES...RAISING POPS A BIT HIGHER
THAN GUIDANCE.

RAG

LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
LITTLE CHANGE IN THE PATTERN. A WEAK BOUNDARY CONTINUES OVER AREA
AS SHOWN BY BOTH GFS AND ECMWF. HOWEVER BY MONDAY...MODELS SHOW
SOME DIFFERENCE WITH GFS PUSHING A COLD FRONT SOUTHWARD INTO
GEORGIA AS HIGH PRESSURE BRINGS DRY AIR IN BEHIND IT. MEAN WHILE...
ECMWF HOLD DRIER AIR MASS NORTH OF AREA UNTIL WEDNESDAY WHEN DRIER
AIR FILTERS SOUTHWARD. THINKING IS TO MAINTAIN THE DIURNAL
CONVECTION THROUGH PERIOD. TEMPERATURES TO REMAIN NEAR NORMAL
THROUGH PERIOD.

37

&&

.AVIATION...
12Z UPDATE...
VFR THROUGH THE PERIOD WITH LIGHT SOUTHWESTERLY WINDS. BEST CHANCE
OF CONVECTION SOUTH OF INTERSTATE 85...MAINLY AT MCN AND
CSG...THIS AFTERNOON AND EVENING. CANNOT COUNT OUT AN ISOLATED
THUNDERSTORM IN THE METRO OR AHN...BUT NOT CONFIDENT ENOUGH TO
KEEP MENTION IN FORECAST FOR THE NORTHERN TAF SITES.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM CONFIDENCE FOR CONVECTION THURSDAY...
HIGH CONFIDENCE ON ALL OTHER ELEMENTS.
PREFERRED DRIER GFS SLIGHTLY OVER THE NAM.

RAG

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          94  72  94  72 /  40  20  30  40
ATLANTA         95  75  91  73 /  20  20  30  40
BLAIRSVILLE     88  68  85  69 /  20  20  30  50
CARTERSVILLE    96  71  92  70 /  20  20  30  40
COLUMBUS        97  75  93  74 /  30  20  20  20
GAINESVILLE     93  74  92  72 /  20  20  30  50
MACON           97  73  93  73 /  30  20  20  20
ROME            96  72  94  71 /  20  20  40  50
PEACHTREE CITY  94  70  90  70 /  20  20  20  30
VIDALIA         97  75  95  74 /  30  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RAG
LONG TERM....37
AVIATION...RAG
Hazardous weather outlook, Aug 2, 6:04 AM EDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 AM EDT THU AUG 2 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
604 AM EDT THU AUG 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT WITH A FEW
POSSIBLY SEVERE.

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL SAG SLOWLY SOUTHWARD THROUGH THE
STATE AS WEAK UPPER LEVEL DISTURBANCES MOVE ACROSS THE AREA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE GUSTY WINDS...SMALL HAIL AND FREQUENT
LIGHTNING.

.DISCUSSION...
A WEAK FRONTAL BOUNDARY OVER THE AREA WILL CONTINUE TO SLOWLY SAG
SOUTHWARD AS UPPER LEVEL DISTURBANCES MOVE ACROSS THE AREA. THIS
COMBINED WITH THE AFTERNOON HEATING AND CAPES RANGING FROM 2300 TO
2500...WILL BE THE TRIGGER FOR AFTERNOON THUNDERSTORM DEVELOPMENT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
SCATTERED THUNDERSTORMS POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Aug 2, 12:44 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1244 PM EDT THU AUG 2 2012

GAZ104>106-021715-
1244 PM EDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN EASTERN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 115 PM EDT...

AT 1242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DRAYTON...MOVING EAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS EASTERN SUMTER...CRISP AND DOOLY COUNTIES THROUGH 115 PM EDT.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3221 8363 3182 8363 3196 8402 3220 8398
TIME...MOT...LOC 1643Z 260DEG 6KT 3206 8390
Special weather statement, Aug 2, 12:49 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1249 PM EDT THU AUG 2 2012

GAZ108>110-021715-
1249 PM EDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILCOX...TELFAIR AND DODGE COUNTIES UNTIL 115 PM EDT...

AT 1248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ABBEVILLE...MOVING EAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WILCOX...TELFAIR AND DODGE COUNTIES THROUGH 115 PM EDT. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3223 8309 3180 8296 3191 8334 3208 8337
TIME...MOT...LOC 1649Z 281DEG 5KT 3203 8327
Special weather statement, Aug 2, 12:55 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1255 PM EDT THU AUG 2 2012

GAZ097-098-111-112-021745-
1255 PM EDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHEELER...TREUTLEN...MONTGOMERY AND LAURENS COUNTIES UNTIL 145 PM
EDT...

AT 1254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BARNHILL...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHEELER...TREUTLEN...MONTGOMERY AND LAURENS COUNTIES THROUGH 145 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ORLAND...
ROCKLEDGE...LANDSBURG...BARNHILL...LOTHAIR...GLENWOOD...SOPERTON...
FIVE POINTS...KIBBEE...TARRYTOWN...AILEY...ZAIDEE AND MOUNT VERNON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3246 8242 3209 8250 3216 8279 3247 8274
TIME...MOT...LOC 1655Z 279DEG 7KT 3230 8270
Special weather statement, Aug 2, 1:15 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
115 PM EDT THU AUG 2 2012

GAZ104>106-021745-
115 PM EDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 145 PM EDT...

AT 110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DRAYTON THE THUNDERSTORM WAS NEARLY
STATIONARY WITH A SLIGHT DRIFT TO THE WEST.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SUMTER...CRISP AND DOOLY COUNTIES THROUGH 145 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE DRAYTON...METHVINS...GEORGIA
VETERANS MEMORIAL STATE PARK...LAMAR...HUNTINGTON...COBB...LESLIE AND
DESOTO. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3191 8394 3191 8417 3214 8410 3213 8388
      3188 8391 3188 8394
TIME...MOT...LOC 1715Z 031DEG 1KT 3202 8398
Special weather statement, Aug 2, 1:27 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
127 PM EDT THU AUG 2 2012

GAZ076-086-021815-
127 PM EDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN EMANUEL AND JEFFERSON COUNTIES UNTIL 215 PM EDT...

AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MOXLEY...MOVING EAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
EMANUEL AND JEFFERSON COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE BARTOW...LOUISVILLE...THREE POINTS...
COLEMANS LAKE...MOXLEY AND WADLEY. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3269 8221 3285 8252 3310 8248 3310 8228
      3304 8228 3301 8227 3293 8227 3284 8231
      3281 8221
TIME...MOT...LOC 1727Z 291DEG 3KT 3295 8246

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:08 PM EDTSpecial Weather StatementFFCCrisp37 min
Aug 1, 8:31 PM EDTSpecial Weather StatementFFCFannin44 min
Aug 1, 8:46 PM EDTSpecial Weather StatementFFCMurray44 min
Aug 1, 9:04 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield41 min
Aug 1, 9:11 PM EDTSpecial Weather StatementFFCFannin49 min
Aug 1, 9:48 PM EDTSpecial Weather StatementFFCWhitfield57 min
Aug 1, 10:15 PM EDTSpecial Weather StatementFFCDade60 min
Aug 1, 10:53 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield52 min
Aug 1, 11:11 PM EDTSpecial Weather StatementFFCBartow49 min
Aug 1, 11:51 PM EDTSpecial Weather StatementFFCChattooga39 min
Aug 2, 12:44 PM EDTSpecial Weather StatementFFCCrisp, Dooly31 min
Aug 2, 12:49 PM EDTSpecial Weather StatementFFCDodge26 min
Aug 2, 12:55 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen50 min
Aug 2, 1:15 PM EDTSpecial Weather StatementFFCSumter30 min
Aug 2, 1:43 PM EDTSpecial Weather StatementFFCHouston47 min
Aug 2, 1:59 PM EDTSpecial Weather StatementFFCWilcox46 min
Aug 2, 2:00 PM EDTSpecial Weather StatementFFCTelfair45 min
Aug 2, 2:02 PM EDTSpecial Weather StatementFFCWheeler43 min
Aug 2, 2:04 PM EDTSevere Thunderstorm WarningFFCDodge, Wilcox41 min
Aug 2, 2:11 PM EDTSpecial Weather StatementFFCJenkins49 min
Aug 2, 2:16 PM EDTSpecial Weather StatementFFCToombs29 min
Aug 2, 2:29 PM EDTSpecial Weather StatementFFCTalbot46 min
Aug 2, 2:39 PM EDTSpecial Weather StatementFFCLaurens, Telfair, Toombs, Wheeler51 min
Aug 2, 2:54 PM EDTSpecial Weather StatementFFCJohnson51 min
Aug 2, 3:02 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington43 min
Aug 2, 3:33 PM EDTSpecial Weather StatementFFCMacon, Taylor27 min
Aug 2, 3:36 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor39 min
Aug 2, 3:37 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson38 min
Aug 2, 3:55 PM EDTSpecial Weather StatementFFCLaurens50 min
Aug 2, 3:58 PM EDTSevere Thunderstorm WarningFFCLaurens16 min
Aug 2, 4:13 PM EDTSevere Thunderstorm WarningFFCMarion, Schley24 min
Aug 2, 4:40 PM EDTSpecial Weather StatementFFCWebster35 min
Aug 2, 5:22 PM EDTSpecial Weather StatementFFCMarion, Stewart38 min
Aug 2, 5:32 PM EDTSpecial Weather StatementFFCSpalding43 min
Aug 2, 6:13 PM EDTSpecial Weather StatementFFCFulton32 min
Aug 2, 6:33 PM EDTSpecial Weather StatementFFCLamar, Spalding42 min
Aug 2, 6:53 PM EDTSpecial Weather StatementFFCFulton37 min
Aug 2, 7:56 PM EDTSpecial Weather StatementFFCDeKalb49 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.